MathSciNet Relay Station
MathSciNet bibliographic data
MR1138952 58F11 (58F15 60J60)
Bunimovich, L. A.; Sinaĭ, Ya. G.; Chernov, N. I. Statistical properties of two-dimensional hyperbolic billiards. (Russian) Uspekhi Mat. Nauk 46 (1991), no. 4(280), 43--92, 192; translation in Russian Math. Surveys 46 (1991), no. 4, 47–106
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement